# SDR SWAA2025030592356

- Difficulty date: February 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS544 AND RBL7 AT AIR CONDITIONING BAY 2025-94314<[01] REPLACED BRACKET LOCATED BS544 AND RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] REPLACED BRACKET LOCATED BS544 AND RBL7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
